MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAP
Catalog Number CDC-42802-XP1A
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).A quantity of 10 devices was reported.Associated mdrs: 9680794-2023-00672, 9680794-2023-00656, 9680794-2023-00664, 9680794-2023-00665, 9680794-2023-00666, 9680794-2023-00667, 9680794-2023-00669, 9680794-2023-00670, 9680794-2023-00671.
 
Event or Problem Description
The complaint is reported as: package lidstock and side card do not match regarding the sku and product description.The lidstock is showing cdc-45703-xp1a and the side card is showing cdc-42808-xp1a.The tray should be a double lumen tray for cdc-42802-xp1a.They discovered the trays were mislabeled as they were in surgery but still needed to use them due to not having other trays to trade out with at the time.
 
Additional Manufacturer Narrative
Qn#1900106942 a quantity of 10 devices was reported.Associated mdrs: 9680794-2023-00672, 9680794-2023-00656, 9680794-2023-00664, 9680794-2023-00665, 9680794-2023-00666, 9680794-2023-00667, 9680794-2023-00668, 9680794-2023-00669, 9680794-2023-00670, 9680794-2023-00671 the customer provided three images showing the pouch label and lidstock of a cvc kit.It was noted that the pouch label is for a cdc-45703-xp1a kit; however, the lidstock/sticker label is for a cdc-42802-xp1a kit.A device history record review was performed and no relevant findings were identified.The report of an incorrect pouch label was confirmed by complaint analysis of the customer supplied photos.Visual analysis revealed that the pouch label is for a cdc-45703-xp1a kit; however, the lidstock/sticker label is for a cdc-42802-xp1a kit.Based on the cu stomer report and the supplied photos, packaging caused or contributed to this event.A non-conformance has been initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 2-L 8 FR X 16 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17728450
Report Number9680794-2023-00668
Device Sequence Number15055739
Product Code FOZ
UDI-Device Identifier10801902117110
UDI-Public10801902117110
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2024
Device Catalogue NumberCDC-42802-XP1A
Device Lot Number36F22K0020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer10/06/2023
Initial Report FDA Received Date09/12/2023
Supplement Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown